# SDR SWAA2025121651520

- Difficulty date: December 11, 2025
- Submitted: December 16, 2025
- Operation: Air carrier
- Aircraft: N299WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36614
- Aircraft time: 58,871 hours, 35,644 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Delaminated
- Location: Zone 500 Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DUE TO NR 2 TIRE TREAD LOSS; LT INBD MAIN FLAP WAS DELAMINATED IN THE COMPOSITE SECTION, CENTERED 8 FROM I/B EDGE & 5 FWD FROM AFT EDGE, APPROXIMATE DAMAGE SIZE IS 9IN BY 8IN. ACCOMPLISHED EA 25-127-03381; REF TSR #20250010028.
